# SDR 2012FA0000234

- Difficulty date: April 17, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N375R
- Make and model: Cessna 402C
- Aircraft serial: 402C0468
- Aircraft time: 21,808 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED THAT THE RT PROPELLER WENT TO FEATHER UNCOMMANDED ON TAKEOFF ROLL.  UPON ARRIVAL BY MX, THE ENGINE WAS INSPECTED WITH NO DEFECTS NOTED.  AS A PRECAUTION, R & R RIGHT PROP GOVERNOR.  GROUND RAN LT AND RT ENGINES WITH ALL PARAMETERS OPERATIONALLY CHECKED OK.
